Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Sensitive skin with aching and cold. Due to any virus?

During a recent trip in Europe, my husband commented on his skin being sensitive to touch and seems like a slight cold, a few days later. I was fine but woke up this morning with my whole body sensitive to touch the skin and freezing cold all day. In retrospect, I ve felt freezing cold for about two days prior. No other symptoms. Just a virus that must go through its cycle?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to health care magic,
You have gone on a vacation i see. Sensitive skin can be a manifestation of an early sunburn. It can also be due to extreme cold weather. As you rightly said a viral fever can have sensitive skin and chills. Some medicine allergies can also present as sensitive skin.
Hope this helped. You may apply calamine lotion to soothe your skin.
Take care.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor